# SDR AALA201905319005

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 6,756 hours, 2,703 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING APPROACH WHEN LANDING GEAR WAS SELECTED DOWN RED AND GREEN LIGHTS ILLUMINATED ON MAIN PANEL, OVERHEAD PANEL SHOWED 3 GREEN LIGHTS. AFTER GO AROUND, GEAR WAS CYCLED AND NORMAL LANDING GEAR INDICATION DISPLAYED. MAINTENANCE PERFORMED LANDING GEAR POSITION INDICATING AND WARNING SYSTEM CHECKS IAW AMM 32-61-00. NO DEFECTS FOUND.
